# SDR GTIA010052

- Difficulty date: March 3, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 784 - FLOOR STRIP LIGHTS POPPED UP NEAR ROW 11, WIRES EXPOSED.  RESEATED ELT FLOOR STRIP AT ROW 11.  OPS CHECK NORMAL AT THIS TIME PER ATA 33-51.  (M)
